MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK I.V. ADMINISTRATION SETS WITH CONTROL-A-FLO REGULATOR; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION CLEARLINK I.V. ADMINISTRATION SETS WITH CONTROL-A-FLO REGULATOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2C8891
Medical Device Problem Code Filling Problem (1233)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported an unspecified quantity of clearlink system extension sets over infused.It was further specified that unspecified solutions were being delivered to patients at a higher rate than expected.There was no patient injury or medical intervention associated with this event.  no additional information is available.
 
Additional Manufacturer Narrative
H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK I.V. ADMINISTRATION SETS WITH CONTROL-A-FLO REGULATOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - DOMINICAN REPUBLIC
carretera sanchez km 18.5
parque industrial itabo, piisa
haina, san cristobal
DR  
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 
2242702068
MDR Report Key12669712
Report Number1416980-2021-06377
Device Sequence Number4298998
Product Code FPA
UDI-Device Identifier00085412046396
UDI-Public(01)00085412046396
Combination Product (Y/N)Y
Initial Reporter CountryCA
PMA/510(K) Number
K121634
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2C8891
Device Lot NumberDR21A23079
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2021
Supplement Date Received by Manufacturer11/22/2021
Initial Report FDA Received Date10/20/2021
Supplement Report FDA Received Date11/22/2021
Date Device Manufactured01/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown